THE BANACH ALGEBRAS GENERATED BY OPERATORS WITH ONE-POINT SPECTRUM


Seferoglu H., Simsek N.

ACTA MATHEMATICA SCIENTIA, vol.31, no.2, pp.673-680, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1016/s0252-9602(11)60267-1
  • Journal Name: ACTA MATHEMATICA SCIENTIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.673-680
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

In this article, we present some results related to the structure of Banach algebras generated by operators with one-point spectrum.